Maculopapular Exanthema After the Second Dose of Evolocumab.
Аннотация
Evolocumab is a relatively new monoclonal antibody designed to decrease low-density lipoproteins via the inhibition of proprotein convertase subtilisin/kexin type 9 (PCSK9). It is used alone or in combination with other lipid-lowering agents. Evolocumab was associated with adverse events of skin rashes in clinical trials. We describe a rare case of maculopapular exanthema in a female patient with hyperlipidemia, which was treated with evolocumab. The patient was a 60-year-old female with hyperlipidemia who experienced a maculopapular rash after she was administered the second dose of evolocumab subcutaneously. The rash occurred on her torso and upper extremities and was associated with pruritus and mild wheezing. The hypersensitivity reaction was treated with antihistamines and with the discontinuation of evolocumab. The skin eruption cleared within 10 days. In conclusion, medical professionals should be aware of evolocumab skin hypersensitivity reactions, which could demand the cessation of the evolocumab treatment.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.